# SDR USAA2012081300030

- Difficulty date: August 11, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- Aircraft time: 37,752 hours, 10,964 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EMERGENCY IN FLOOR LIGHT STRIP ROW 12 PLASTIC COVER COMING OFF.  RE-ATTACHED LIGHT STRIP TO FLOOR AS REQUIRED.
